Drug Interactions between Dvorah and remdesivir
This report displays the potential drug interactions for the following 2 drugs:
- Dvorah (acetaminophen/caffeine/dihydrocodeine)
Interactions between your drugs
Applies to: Dvorah (acetaminophen / caffeine / dihydrocodeine) and remdesivir
Remdesivir may cause liver problems, and using it with other medications that can also affect the liver such as acetaminophen may increase that risk. Blood tests to monitor liver function should be performed during treatment with remdesivir. Symptoms of liver problems include fever, chills, joint pain or swelling, unusual bleeding or bruising, skin rash, itching, loss of appetite, fatigue, nausea, vomiting, abdominal pain, dark urine, pale stools, and/or yellowing of the skin or eyes. Talk to your doctor if you have any questions or concerns. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: Dvorah (acetaminophen / caffeine / dihydrocodeine)
Consumer information for this minor interaction is not currently available. Some minor drug interactions may not be clinically relevant in all patients. Minor drug interactions do not usually cause harm or require a change in therapy. However, your healthcare provider can determine if adjustments to your medications are needed.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Drug Interaction Classification
|No interaction information available.|